# SDR CA140827004

- Difficulty date: August 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,729 hours
- System (JASC): 2213 · Flight Controller
- Part: Fmc
- Part number: B546CAM0104
- Condition: Defective
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INCIDENT DETAILS: JUST BEFORE TOP OF DESCENT FMGC 2 FAILED, FMGC 1 WAS ALREADY UNSERVICEABLE AND ON MEL RELIEF. THE CREW DECLARED PAN PAN AND AN UNEVENTFUL LANDING WAS CARRIED OUT. NIL ADVERSE REACTION WAS REPORTED BY THE CAPTAIN.  RESOLUTION FMGC #1 (FLIGHT MANAGEMENT & GUIDANCE COMPUTER) REPLACED PER 22-83-34-PB401
